# SDR IPXA2024041060688

- Difficulty date: March 25, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SRM5330070I1143N
- Part serial: NSN
- Condition: Dented
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT - FRAME STA 820 LH SIDE HAS A DENT IN UPPER FLANGE BETWEEN STR 24L AND 25L. DOT 101-5 INSP COMPLETE JOB COMPLETE.
